# SDR 95ZZZX1365

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99930
- Make and model: Cessna 172P
- Aircraft serial: 17276528
- System (JASC): 2215 · Autopilot Main Servo
- Part: Tension Washer
- Part number: 12531
- Condition: Corroded
- Location: Servo Clutch
- Part time: 2,000 hours
- Component: 0106R9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL SERVO WOULD NOT ENGAGE.  REMOVED SERVO.  UPON INSPECTION, DISCOVERED ROLL PIN ON OUTPUT GEAR WAS SHEARED.  REPLACED PIN AND DURING TORQUE TEST, FOUND TORQUE EXTREMELY HIGH (80 INCHES\POUNDS).  DISASSEMBLED CLUTCH AND FOUND CORROSION ON TENSION WASHERS.  REPLACED 3 DEFECTIVE WASHERS, RESET TORQUE MFG SPECS.  SUBMITTER SUGGESTS CORROSION TO BE CAUSE OF INCREASED TORQUE.  A PERIODIC INSPECTION OF THE SERVO (INCLUDING CLUTCH ASSY) WOULD DETECT THIS PROBLEM.
